# SDR SIMA200720508

- Difficulty date: July 2, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N721HS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145283
- Aircraft time: 15,764 hours, 14,415 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14524014001
- Condition: Chafed
- Location: Zone 100
- Part time: 15,764 hours, 14,415 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEAR CLIP AT FRAME 15 CHAFED.  REMOVED 26 INCH SECTION, FABRICATED AND INSTALLED NEW SHEAR CLIP IAW EMB IC2007-145/04376, DATED JUNE 28, 2007.  AIRCRAFT RETURNED TO SERVICE.
